Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 145, Number 9

A simplified Kronecker rule for one hook shape
Ricky Ini Liu.
Proc. Amer. Math. Soc. 145 (2017), 3657-3664
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
The decomposition group of a line in the plane
Isac Hedén and Susanna Zimmermann.
Proc. Amer. Math. Soc. 145 (2017), 3665-3680
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On the Titchmarsh divisor problem for abelian varieties
Cristian Virdol.
Proc. Amer. Math. Soc. 145 (2017), 3681-3687
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A containment result in $P^{n}$ and the Chudnovsky Conjecture
Marcin Dumnicki and Halszka Tutaj-Gasińska.
Proc. Amer. Math. Soc. 145 (2017), 3689-3694
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Degree bound for separating invariants of abelian groups
M. Domokos.
Proc. Amer. Math. Soc. 145 (2017), 3695-3708
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Fixed points of the equivariant algebraic $K$-theory of spaces
Bernard Badzioch and Wojciech Dorabiała.
Proc. Amer. Math. Soc. 145 (2017), 3709-3716
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Integral and series representations of $q$-polynomials and functions: Part II Schur polynomials and the Rogers-Ramanujan identities
Mourad E. H. Ismail and Ruiming Zhang.
Proc. Amer. Math. Soc. 145 (2017), 3717-3733
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Expected dimensions of higher-rank Brill-Noether loci
Naizhen Zhang.
Proc. Amer. Math. Soc. 145 (2017), 3735-3746
Abstract, references and article information
Full-text PDF
Tamagawa Numbers of elliptic curves with $C_{13}$ torsion over quadratic fields
Filip Najman.
Proc. Amer. Math. Soc. 145 (2017), 3747-3753
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Finite groups and their coprime automorphisms
Emerson de Melo and Pavel Shumyatsky.
Proc. Amer. Math. Soc. 145 (2017), 3755-3760
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Sums of Fourier coefficients of cusp forms of level $D$ twisted by exponential functions over arithmetic progressions
Huan Liu and Meng Zhang.
Proc. Amer. Math. Soc. 145 (2017), 3761-3774
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Rank parity for congruent supersingular elliptic curves
Jeffrey Hatley.
Proc. Amer. Math. Soc. 145 (2017), 3775-3786
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On the set of the difference of primes
Wen Huang and XiaoSheng Wu.
Proc. Amer. Math. Soc. 145 (2017), 3787-3793
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On a theorem of A. I. Popov on sums of squares
Bruce C. Berndt, Atul Dixit, Sun Kim and Alexandru Zaharescu.
Proc. Amer. Math. Soc. 145 (2017), 3795-3808
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
The Poisson distribution, abstract fractional difference equations, and stability
Carlos Lizama.
Proc. Amer. Math. Soc. 145 (2017), 3809-3827
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Separable quotients in $C_{c}( X)$, $C_{p}( X) $, and their duals
Jerzy Kakol and Stephen A. Saxon.
Proc. Amer. Math. Soc. 145 (2017), 3829-3841
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Some remarks on singular oscillatory integrals and convolution operators
Per Sjölin.
Proc. Amer. Math. Soc. 145 (2017), 3843-3848
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Majorization results for zeros of orthogonal polynomials
Walter Van Assche.
Proc. Amer. Math. Soc. 145 (2017), 3849-3863
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Bounded $H^{∞}$-calculus for the hydrostatic Stokes operator on $L^{p}$-spaces and applications
Yoshikazu Giga, Mathis Gries, Matthias Hieber, Amru Hussein and Takahito Kashiwabara.
Proc. Amer. Math. Soc. 145 (2017), 3865-3876
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Tracial approximation is stable
George A. Elliott and Qingzhai Fan.
Proc. Amer. Math. Soc. 145 (2017), 3877-3885
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Piecewise Weierstrass preparation and division for o-minimal holomorphic functions
Tobias Kaiser.
Proc. Amer. Math. Soc. 145 (2017), 3887-3897
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Non-algebraic examples of manifolds with the volume density property
Alexandre Ramos-Peon.
Proc. Amer. Math. Soc. 145 (2017), 3899-3914
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Isospectrality, comparison formulas for determinants of Laplacian and flat metrics with non-trivial holonomy
Luc Hillairet and Alexey Kokotov.
Proc. Amer. Math. Soc. 145 (2017), 3915-3928
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Criticality and subcriticality of generalized Schrödinger forms with non-local perturbations
Liping Li.
Proc. Amer. Math. Soc. 145 (2017), 3929-3939
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Minimal dilatation in Penner’s construction
Livio Liechti.
Proc. Amer. Math. Soc. 145 (2017), 3941-3951
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A remark on a result of Ding-Jost-Li-Wang
Yunyan Yang and Xiaobao Zhu.
Proc. Amer. Math. Soc. 145 (2017), 3953-3959
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Invariant random subgroups and action versus representation maximality
Peter J. Burton and Alexander S. Kechris.
Proc. Amer. Math. Soc. 145 (2017), 3961-3971
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Generically Mañé set supports uniquely ergodic measure for residual cohomology class
Jianlu Zhang.
Proc. Amer. Math. Soc. 145 (2017), 3973-3980
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On the elliptic Harnack inequality
Diego Maldonado.
Proc. Amer. Math. Soc. 145 (2017), 3981-3987
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Existence and non-existence of solutions of the mean field equations on flat tori
Zhijie Chen, Ting-Jung Kuo and Chang-Shou Lin.
Proc. Amer. Math. Soc. 145 (2017), 3989-3996
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Strictly convex Wulff shapes and $C^{1}$ convex integrands
Huhe Han and Takashi Nishimura.
Proc. Amer. Math. Soc. 145 (2017), 3997-4008
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A geometric inequality for convex free boundary hypersurfaces in the unit ball
Ben Lambert and Julian Scheuer.
Proc. Amer. Math. Soc. 145 (2017), 4009-4020
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Ends of unimodular random manifolds
Ian Biringer and Jean Raimbault.
Proc. Amer. Math. Soc. 145 (2017), 4021-4029
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A weighted renormalized curvature for manifolds with density
Jeffrey S. Case.
Proc. Amer. Math. Soc. 145 (2017), 4031-4040
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
The Dehn–Sommerville relations and the Catalan matroid
Anastasia Chavez and Nicole Yamzon.
Proc. Amer. Math. Soc. 145 (2017), 4041-4047
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A rigid Urysohn-like metric space
Jan Grebík.
Proc. Amer. Math. Soc. 145 (2017), 4049-4060
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Non-meager free sets and independent families
Andrea Medini, Dušan Repovš and Lyubomyr Zdomskyy.
Proc. Amer. Math. Soc. 145 (2017), 4061-4073
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On equivariant and invariant topological complexity of smooth $\mathbb{Z}/_{p}$-spheres
Zbigniew Błaszczyk and Marek Kaluba.
Proc. Amer. Math. Soc. 145 (2017), 4075-4086
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On sequential analytic groups
Alexander Y. Shibakov.
Proc. Amer. Math. Soc. 145 (2017), 4087-4096
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Erratum to ‘Asymptotic Stability of the Wave Equation on Compact Manifolds and Locally Distributed Viscoelastic Dissipation
M. M. Cavalcanti, V. N. Domingos Cavalcanti and F. A. Falcão Nascimento.
Proc. Amer. Math. Soc. 145 (2017), 4097-4097
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content